MathSciNet Relay Station
MathSciNet bibliographic data
MR1949889 (2003i:53049) 53C21 (35R30)
Sun, Ziqi An inverse problem for an inhomogeneous conformal Killing field equation. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1583–1590 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement